The Rash Stands Out After Consuming Cough Medicine?
In the afternoon, I want to ask. My child is 7 years old. For more than 2 days, my child has a cough, when given cough medicine from the doctor, a few hours later my child’s skin has a rash or bumps. Is my child allergic to the drug? my child has never been allergic to drugs from the first
Hello Rendyika, thank you for asking.
Rashes or bumps that arise widely both on one part of the body or on the entire surface of the body, accompanied by itching and redness, can be categorized as urticaria. We cannot confirm the diagnosis without looking directly, but it is also possible that your child has urticaria or biduran in layman's language. Urticaria is caused by an allergy to an ingredient. Various types of materials can cause urticaria, for example food, dust, mites, animal hair, drugs, certain chemicals, and so on.
It may be that your child has a drug allergy or other material allergy that occurs along with the administration of the drug. Drug allergies can certainly occur in every type of drug, depending on each individual. It is possible that the drugs currently taken contain drugs that have not been taken before, so it is only when allergies occur. Or maybe your child is allergic to an adjuvant which is a mixture in the drug.
At this time you should stop taking drugs and control back to the treating doctor. The doctor will likely replace therapy with other drugs.
Thus our brief explanation, hopefully you are helped. Regards.